Displaying similar documents to “Failure of the condition N below W 1 , n .”

Generalized dimension compression under mappings of exponentially integrable distortion

Aleksandra Zapadinskaya (2011)

Open Mathematics


We prove a dimension compression estimate for homeomorphic mappings of exponentially integrable distortion via a modulus of continuity result by D. Herron and P. Koskela [Mappings of finite distortion: gauge dimension of generalized quasicircles, Illinois J. Math., 2003, 47(4), 1243–1259]. The essential sharpness of our estimate is demonstrated by an example.

Distortion function and quasisymmetric mappings

J. Zając (1991)

Annales Polonici Mathematici


We study the relationship between the distortion function Φ K and normalized quasisymmetric mappings. This is part of a new method for solving the boundary values problem for an arbitrary K-quasiconformal automorphism of a generalized disc on the extended complex plane.